# SDR IPXA2019032840545

- Difficulty date: January 22, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 111U10071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION WAS FOUND ON REAR SPAR WEB (P/N: 111U1007-1) LT SIDE OF CENTER WING REAR SPAR NEAR JETTISON PUMP, AT WL 132, LBBL 92. REPAIR IAW SRID: 3-4433589317 AND EO: B747-5740-71817-A.
